Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why am I urinating often? Why always tired and dizzy?

hi. my name is Amabile from 2 months i start feeling somethings thats is not really normal i am going to toilet very very ofthen dont drink lot of water but still doing lots of urine i feell always tired, sometimes dizzi nauseas insonia constantly i am very nervous and irritate and i cry for very little things may i have diabete?
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Diabetologist 's  Response
hi amabile,

you forgot to mention your age and BMI...

yes you must definetly go and do you FBS/PPBS and HBA1C test done as the symptoms you have mentioned are classic symptoms of diabetes...

if your BMI is above 25-26,or having any menstrual abnormalities, get yourself screened for PCOD.

my advise to you is to start lifestyle modification and exercise from now onwards....

you can feel free to contact me for any more queries

dr vikrant tari

diabetologist and insulin pump specialist

Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor